# SDR HEEA0010007

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119157
- Condition: Cracked
- Location: Pivot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV ASSY CRACKED AT PIVOT HOLE.
